EconPapers    
Economics at your fingertips  
 

The Geometry of Regular Trees with the Faber-Krahn Property

Josef Leydold

Working Papers from Santa Fe Institute

Abstract: In this paper we prove a Faber-Krahn-type inequality for regular trees and give a complete characterization of extremal trees. The main tools are rearrangements and perturbation of regular trees.

Keywords: Regular tree; graph Laplacian; Dirichlet eigenvalue problem; Faber-Krahn inequality (search for similar items in EconPapers)
Date: 1998-08
New Economics Papers: this item is included in nep-evo
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wop:safiwp:98-08-068

Access Statistics for this paper

More papers in Working Papers from Santa Fe Institute Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-22
Handle: RePEc:wop:safiwp:98-08-068